MAUDE Adverse Event Report: CONMED HALL PRIMECUT; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL GFA BLADE, SAW, GENERAL & PLASTI

CONMED HALL PRIMECUT; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL GFA BLADE, SAW, GENERAL & PLASTI
Catalog Number SH127-105-25
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the sh127-105-25 hall primecut cassette, 1.27 x 105 x 25 mm, device was being used on (b)(6) 2026, during an unknown procedure when it was reported ¿while in a case this morning, we had another part of the sh127-105-25 blade break off at the teeth.¿.Further assessment questioning found that the device did fragment into the surgical site and was removed with the use of a suction tube.The procedure was completed and there was no report of injury, medical intervention, or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation, but photographic evidence has been provided.A root cause cannot be determined; however, based upon the photographic evidence, a possible cause could be the use of excessive force.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of one device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 21 complaints, regarding (b)(4) devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised do not use saw blades to pry, remove bone grafts, or as a leverage point.Do not apply excessive bending or twisting force to blade.Patient or user injury may occur.Do not use burs for plunge cutting.Injury or damage may occur.Always inspect for bent, dull or damaged blades or burs before each use.Do not attempt to straighten or sharpen.Do not use if damaged.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Additional Manufacturer Narrative
Evaluation of the returned used device, item sh127-105-25, found blade damaged and broken at the teeth.A root cause cannot be determined; however, based upon the evaluation, a possible cause could be the use of excessive force.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year review of complaint history revealed there has been a total of 21 complaints, regarding 30 devices, for this device family and failure mode.During this same time frame 16,039 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.002.Per the instructions for use, the user is advised do not use saw blades to pry, remove bone grafts, or as a leverage point.Do not apply excessive bending or twisting force to blade.Patient or user injury may occur.Do not use burs for plunge cutting.Injury or damage may occur.Always inspect for bent, dull or damaged blades or burs before each use.Do not attempt to straighten or sharpen.Do not use if damaged.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the that the sh127-105-25 hall primecut cassette, 1.27 x 105 x 25 mm, device was being used on (b)(6) 2026 during an unknown procedure when it was reported "while in a case this morning, we had another part of the sh127-105-25 blade break off at the teeth.".Further assessment questioning found that that the device did fragment into the surgical site and was removed with the use of a suction tube.The procedure was completed and there was no report of injury, medical intervention, or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
HALL PRIMECUT
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL GFA BLADE, SAW, GENERAL & PLASTI
Manufacturer (Section D)
CONMED
525 french road
utica NY 13502
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key24712202
Report Number1017294-2026-00036
Device Sequence Number5762996
Product Code GFA
UDI-Device Identifier20845854083366
UDI-Public(01)20845854083366(17)300603(10)1467877
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue NumberSH127-105-25
Device Lot Number1467877
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic